# SDR SWAA2020050544229

- Difficulty date: April 22, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 21,553 hours, 9,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT; AFT CENTER LOWER BULKHEAD ATTACH ANGLE HAS CORROSION; BS:500I; LBL:24 TO RBL:24; WL:155. / VERIFIED CORROSION ON FWD PIT AFT CENTER LOWER BULK HEAD ATTACH ANGLE AT STA 500I; LBL24 TO RBL24 WL 155 OUT OF LIMITS DUE TO NO PUBLISHED LIMITS REMOVED AND REPLACED BULKHEAD ATTACH ANGLE IAW SRM 51-40-02 AND BOEING DRAWING P/N 143A9481 APPLIED CIC IAW AMM 51-21-91-620-802 P/N 143A9485-35
